Share Facebook


06-16-2016, 08:57 AM   #1
Rjonas224
 
Join Date: Jun 2016
Location: New York
Humira & Irregular periods

Hi I am new to the forum. I started taking Humira injections about two weeks ago (had 4) & then took 2 injections on Thurs June 9th. My period was due Tues 14th.. It is never late. I am on birth control. Can Humira be causing irregular period? Have others had this happen? Thank You!!
06-21-2016, 06:40 PM   #2
Thomasina
 
Thomasina's Avatar
 
Join Date: Jun 2016

My Support Groups:
My periods were like clockwork before I went on Humira and I am also on the birth control pill. After about 4 months on it my periods starting becoming 2 days late and have been that way ever since. I've been on Humira for 4.5 years now and my periods are still like clockwork but just 2 days late every month.
Reply

Thread Tools


All times are GMT -5. The time now is 10:13 PM.
Copyright 2006-2017 Crohnsforum.com